# SDR 07FDEA04102

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK ON INBOARD FLAP VANE LT, CAUSED BY NOT INSTALLED PROTECTIVE PLATE AT VANE-NOSE-SKIN FOR JAM RETRACTED MICROSWITCH STRIKER, RIB 2-22.  REPAIR PERFORMED BY SMOOTH BLEND OUT CHAFING MARK IAW EA 6-5752-82885 AND RAS/DABRE/7005373/2005 ISSUE B AND INSTALLATION OF PROTECTION PLATE IAW SRM 57-52-12/201/PARA 4 C.
